Alert archive / Tennessee / Tornado Warnings in 2023

Tornado Warning 53, NWS Memphis, TN

March 31, 2023Benton County, Carroll County, Henry County, Tennessee

NWS Memphis, TN issued this tornado warning at Mar 31, 2023, 10:09 PM CDT for Benton County, Carroll County, Henry County, Tennessee. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 10:09 PM CDT (03:09 UTC)
Expired
Mar 31, 2023, 11:00 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Benton County, TN, Carroll County, TN, Henry County, TN

The radar

The Ft Campbell radar (KHPX), 101 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 10:10 PM CDTTORNADO4 Ne Mclemoresville, TNA BRIEF TORNADO FORMED ALONG HIGHWAY 436, PRODUCING MINOR DAMAGE TO HOMES AND TREES.
Mar 31, 10:29 PM CDTTORNADO4 Ese Vale, TNA BRIEF EF0 TORNADO PRODUCED MINOR DAMAGE ALONG CEDAR GROVE CHURCH ROAD.
Mar 31, 10:46 PM CDTTSTM WND DMG5 Sw Huntingdon, TNREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:58 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
532 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WFUS54 KMEG 010309
TORMEG
TNC005-017-079-010400-
/O.NEW.KMEG.TO.W.0053.230401T0309Z-230401T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1009 PM CDT Fri Mar 31 2023

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Benton County in west Tennessee...
  Carroll County in west Tennessee...
  Southeastern Henry County in west Tennessee...

* Until 1100 PM CDT.
    
* At 1008 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Huntingdon, moving east at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  McKenzie, Huntingdon, Camden, Bruceton, Atwood, Vale, Springville,
  Trezevant, Hollow Rock, Big Sandy, McLemoresville, Howley, Hillard,
  Mansfield, Leach, Tate, Palmer Shelter, Ephesus, Buena Vista and
  Wingo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
      3584 8870 3605 8869 3632 8796 3627 8794
      3622 8795 3616 8792
TIME...MOT...LOC 0308Z 248DEG 48KT 3600 8854 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
5 follow-up statements
174 
WWUS54 KMEG 010329
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1029 PM CDT Fri Mar 31 2023

TNC005-017-079-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-Carroll TN-Henry TN-
1029 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BENTON...NORTHEASTERN CARROLL AND SOUTHEASTERN HENRY COUNTIES...
    
At 1029 PM CDT, a large and extremely dangerous tornado was located
near Vale, or 10 miles west of Camden, moving east at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
McKenzie, Huntingdon, Camden, Bruceton, Vale, Hollow Rock, Big Sandy,
Hillard, Jarrell, Mansfield, New Zion, Manleyville, Hico, Leach,
Mixie, Spring Creek, Crews Store, Tate, Garretsburg and Palmer
Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
      3591 8850 3608 8859 3632 8796 3627 8794
      3622 8795 3616 8792
TIME...MOT...LOC 0329Z 251DEG 50KT 3610 8821 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN

$$
258 
WWUS54 KMEG 010334
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1034 PM CDT Fri Mar 31 2023

TNC005-017-079-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-Carroll TN-Henry TN-
1034 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BENTON...NORTHEASTERN CARROLL AND SOUTHEASTERN HENRY COUNTIES...
    
At 1034 PM CDT, a large and extremely dangerous tornado was located 7
miles northwest of Camden, moving east at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Huntingdon, Camden, Bruceton, Vale, Hollow Rock, Big Sandy, Hillard,
Mansfield, Manleyville, Mixie, Spring Creek, Crews Store, Ephesus,
Buena Vista and Nathan Bedford Forrest State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
      3595 8841 3610 8848 3632 8796 3627 8794
      3622 8795 3616 8792
TIME...MOT...LOC 0334Z 248DEG 48KT 3613 8812 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$
349 
WWUS54 KMEG 010341
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1041 PM CDT Fri Mar 31 2023

TNC005-017-079-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-Carroll TN-Henry TN-
1041 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
BENTON...NORTHEASTERN CARROLL AND SOUTHEASTERN HENRY COUNTIES...
    
At 1041 PM CDT, a large and extremely dangerous tornado was located 7
miles north of Camden, moving east at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Camden, Bruceton, Vale, Hollow Rock, Big Sandy, Mixie, Crews Store,
Ephesus and Nathan Bedford Forrest State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
      3598 8834 3611 8839 3632 8796 3627 8794
      3622 8795 3616 8792
TIME...MOT...LOC 0341Z 248DEG 47KT 3616 8802 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN

$$
709 
WWUS54 KMEG 010347
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1047 PM CDT Fri Mar 31 2023

TNC017-079-010356-
/O.CAN.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Carroll TN-Henry TN-
1047 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTHEASTERN CARROLL AND SOUTHEASTERN
HENRY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.

LAT...LON 3603 8800 3600 8800 3598 8802 3598 8821
      3612 8821 3615 8818 3617 8817 3627 8795
      3622 8795 3616 8792 3613 8792
TIME...MOT...LOC 0346Z 250DEG 47KT 3617 8793 

$$

TNC005-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-
1047 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
BENTON COUNTY...
    
At 1046 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Waverly, moving east at 55 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Camden and Nathan Bedford Forrest State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3603 8800 3600 8800 3598 8802 3598 8821
      3612 8821 3615 8818 3617 8817 3627 8795
      3622 8795 3616 8792 3613 8792
TIME...MOT...LOC 0346Z 250DEG 47KT 3617 8793 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
798 
WWUS54 KMEG 010359 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1059 PM CDT Fri Mar 31 2023

TNC005-010409-
/O.EXP.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-
1059 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR CENTRAL BENTON COUNTY WILL EXPIRE AT 1100
PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.

LAT...LON 3603 8800 3600 8800 3598 8802 3598 8821
      3612 8821 3615 8818 3617 8817 3627 8795
      3622 8795 3616 8792 3613 8792
TIME...MOT...LOC 0359Z 248DEG 48KT 3623 8774 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 31, 7:47 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 31, 7:47 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
747 PM CDT Fri Mar 31 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023

00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)

CJC

&&

.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023

A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.

&&

.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023

A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.

Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.

A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.

Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.

High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.

Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.

AC3

&&

.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023

A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.

Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.

VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.

30/Sirmon

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.

MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.

TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JDS
AVIATION...ARS

In the hours before

Local storm report, Mar 31, 8:44 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          2 WNW BYHALIA           34.88N 89.72W
03/31/2023                   MARSHALL           MS   TRAINED SPOTTER

            POSSIBLE TORNADO.

&&
Local storm report, Mar 31, 9:13 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     2 W HERNANDO            34.83N 90.02W
03/31/2023                   DESOTO             MS   EMERGENCY MNGR

            SEVERAL TREES WERE KNOCKED DOWN WITH ONE
            TREE ON A CAR ON HORN LAKE ROAD NORTH OF
            DEAN ROAD.

&&
Local storm report, Mar 31, 9:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     1 W BETHEL SPRINGS      35.24N 88.63W
03/31/2023                   MCNAIRY            TN   AMATEUR RADIO

            REPORTS OF DAMAGE ON BUENA VISTA ROAD.

&&
Local storm report, Mar 31, 10:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     4 NW BETHEL SPRINGS     35.24N 88.61W
03/31/2023                   MCNAIRY            TN   FIRE DEPT/RESCUE

            A WALL COLLAPSED ON A HOUSE ON FLOWERS ROAD
            NEAR BETHEL SPRINGS.

&&
Local storm report, Mar 31, 10:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1008 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND DMG     SELMER                  35.17N 88.59W
03/31/2023                   MCNAIRY            TN   EMERGENCY MNGR

            TREES DOWN NEAR THE INTERSECTION OF DOWTY
            ROAD AND PEACH STREET ON THE NORTH SIDE OF
            SELMER.

&&
Local storm report, Mar 31, 10:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1009 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     5 SW HUNTINGDON         35.97N 88.48W
03/31/2023                   CARROLL            TN   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:28 PM CDTTornado WarningMEGBenton, Carroll10 min
Mar 31, 7:35 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGShelby40 min
Mar 31, 8:06 PM CDTTornado WarningMEGFayette, Hardeman, Shelby39 min
Mar 31, 8:31 PM CDTSpecial Weather StatementMEGLauderdale29 min
Mar 31, 8:38 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGFayette, Hardeman, McNairy37 min
Mar 31, 9:14 PM CDTTornado Warning Considerable damage threatMEGChester, Hardeman, Hardin, McNairy46 min
Mar 31, 9:15 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood45 min
Mar 31, 9:34 PM CDTTornado WarningMEGFayette, Shelby41 min
Mar 31, 9:44 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy30 min
Mar 31, 9:45 PM CDTTornado WarningMEGCarroll, Crockett, Gibson, Haywood45 min
Mar 31, 10:03 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby27 min
Mar 31, 10:07 PM CDTTornado WarningMEGFayette, Shelby23 min
Mar 31, 10:16 PM CDTTornado WarningMEGBenton, Henry22 min
Mar 31, 10:22 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman53 min
Mar 31, 10:26 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Madison33 min
Mar 31, 10:51 PM CDTTornado WarningMEGChester, Hardeman, McNairy39 min
Mar 31, 10:52 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson38 min
Mar 31, 10:54 PM CDTSpecial Weather StatementMEGFayette, Hardeman36 min
Mar 31, 11:00 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman45 min
Mar 31, 11:19 PM CDTAreal Flood AdvisoryMEGFayette, Hardeman, Shelby3 hr
Mar 31, 11:21 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGChester, Decatur, Hardin, Henderson, McNairy39 min
Mar 31, 11:25 PM CDTSpecial Weather StatementMEGHenderson35 min
Mar 31, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Hardeman, McNairy34 min
Mar 31, 11:29 PM CDTSpecial Weather StatementMEGBenton16 min
Mar 31, 11:41 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur19 min
Mar 31, 11:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGHardeman, McNairy45 min
Mar 31, 11:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Decatur, Hardin, Henderson, McNairy49 min
Apr 1, 12:22 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGHardin, McNairy22 min
Apr 1, 3:24 AM CDTWind AdvisoryMEGBenton, Carroll, Crockett, Decatur, Dyer, Gibson and 8 more11 hr
Apr 1, 2:13 PM CDTWind AdvisoryMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more4 hr

Nearby

Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.